Will the side effects of Propecia go away?

You read a little bit about the side effects of Propecia and are wondering – will they go away?  The allergic reaction side effects will most likely not go away.  If you experience an allergic reaction, it will probably continue if you continue using Propecia.  Of course, check with your doctor!  Allergic reactions can vary in seriousness and irritation.  A mild itch might be tolerable, while a rash or swelling might not be.

If you experience sexual side effects with Propecia, your prognosis is a bit more optimistic.  Non-allergy side effects went away in men who stopped taking Propecia because of them. Which is great if you want to stop taking Propecia (and lose all the hair that regrew).  If you are going to continue treatment, you should be relived to know that these side effects decreased to 0.3% of men or less by the fifth year of treatment (from about 2%).

Comments are closed.